Thank you for your question,
It takes 2 weeks to see the full effects of Botox. After the 2 weeks if you are still concerned, schedule a follow up with your injector to discuss your concerns.
While the time course you describe is consistent with changes related to Botox effect, more information such as the dose, placement, etc. would be needed to answer your question most accurately. I would return to the physician who administered your injections to get a better understanding of what might be causing the changes you notice.
Very possible you had BOTOX spread effect. Best to see the injecting doctor again to examine you to just be sure...
You did not mention what area of your face was treated with Botox, but if it was around the eyes, then it is possible that Botox could affect your cheeks. The Botox does not necessarily travel down, but if it is placed below the eyes, it can prevent the cheek from raising as high as normal when you smile and this can make the cheek look fuller or more puffy. This effect can be prevented by keeping the Botox just on the sides of the eyes and not placing any below the eye.